کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1710602 | 1012896 | 2006 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Tree coloring of distance graphs with a real interval set
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let RR be the set of real numbers and DD be a subset of the positive real numbers. The distance graph G(R,D)G(R,D) is a graph with the vertex set RR and two vertices xx and yy are adjacent if and only if |x−y|∈D|x−y|∈D. In this work, the vertex arboricity (i.e., the minimum number of subsets into which the vertex set V(G)V(G) can be partitioned so that each subset induces an acyclic subgraph) of G(R,D)G(R,D) is determined for DD being an interval between 1 and δδ.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 19, Issue 12, December 2006, Pages 1341–1344
Journal: Applied Mathematics Letters - Volume 19, Issue 12, December 2006, Pages 1341–1344
نویسندگان
Liancui Zuo, Qinglin Yu, Jianliang Wu,